Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 10, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 15, 2014, 3:01 AM CDT for 8 counties in Texas; 48 counties in Oklahoma. It took effect at Mar 15, 2014, 8:28 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 3:01 AM CDT (08:01 UTC)
- In effect from
- Mar 15, 2014, 8:28 PM CDT
- Expired
- Mar 16, 2014, 4:44 PM CDT
- In force
- 20 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2820 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
724 WWUS74 KOUN 150801 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 301 AM CDT SAT MAR 15 2014 OKZ004>030-033>040-044-045-TXZ083>090-151615- /O.NEW.KOUN.WI.Y.0010.140316T0900Z-140316T2200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 301 AM CDT SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 5 PM CDT SUNDAY... * TIMING: WINDS WILL BEGIN TO GUST BEFORE SUNRISE IN THE NORTHWEST HALF OF OKLAHOMA AND INTO SOUTH CENTRAL OKLAHOMA BY LATE MORNING. * WINDS: NORTHWEST OR NORTH 25 TO 35 MPH AND GUSTS 40 TO 45 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL REQUIRE EXTRA ATTENTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
7 follow-up statements
474 WWUS74 KOUN 151547 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1047 AM CDT SAT MAR 15 2014 OKZ004>030-033>040-044-045-TXZ083>090-160000- /O.CON.KOUN.WI.Y.0010.140316T0900Z-140316T2200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1047 AM CDT SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CDT SUNDAY ACROSS NORTHERN... WESTERN... AND PARTS OF CENTRAL OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS. * TIMING: WINDS WILL BEGIN TO GUST BEFORE SUNRISE IN THE NORTHWEST HALF OF OKLAHOMA AND THE REST OF THE AREA BY LATE MORNING. * WINDS: NORTHWEST OR NORTH 25 TO 35 MPH AND GUSTS 40 TO 45 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL REQUIRE EXTRA ATTENTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
040 WWUS74 KOUN 152005 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 305 PM CDT SAT MAR 15 2014 OKZ031-041-042-046-050-160915- /O.EXB.KOUN.WI.Y.0010.140316T0600Z-140316T2200Z/ SEMINOLE-MURRAY-PONTOTOC-CARTER-LOVE- INCLUDING THE CITIES OF...SEMINOLE...SULPHUR...ADA...ARDMORE... MARIETTA 305 PM CDT SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 5 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 5 PM CDT SUNDAY. * TIMING: WINDS WILL INCREASE FROM THE NORTH AND NORTHWEST NEAR SUNRISE...AND PEAK DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 40 TO 50 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL REQUIRE EXTRA ATTENTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>030-033>040-044-045-TXZ083>090-160915- /O.EXT.KOUN.WI.Y.0010.140316T0600Z-140316T2200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 305 PM CDT SAT MAR 15 2014 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 5 PM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 5 PM CDT SUNDAY. * TIMING: WINDS WILL BEGIN TO GUST BEFORE SUNRISE IN THE NORTHWEST HALF OF OKLAHOMA AND THE REST OF THE AREA BY SUNRISE. THE WINDS WILL PEAK DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. * WINDS: NORTH 30 TO 35 MPH WITH GUSTS UP TO 45 TO 55 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL REQUIRE EXTRA ATTENTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
615 WWUS74 KOUN 160128 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 828 PM CDT SAT MAR 15 2014 OKZ004>031-033>042-044>046-050-TXZ083>090-162200- /O.EXT.KOUN.WI.Y.0010.140316T0128Z-140316T2200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 828 PM CDT SAT MAR 15 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CDT SUNDAY. * TIMING: WINDS WILL BEGIN TO GUST AS EARLY AS 9 TO 10 PM IN FAR NORTHWEST OKLAHOMA. STRONG AND GUSTY WINDS WILL THEN SPREAD SOUTH AND EAST INTO ALL OF NORTHWEST AND WEST CENTRAL OKLAHOMA BY 3 TO 4 AM...AND THE REMAINDER OF OKLAHOMA AND WESTERN NORTH TEXAS AROUND SUNRISE. THE WINDS WILL PEAK DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. * WINDS: NORTH 30 TO 35 MPH WITH GUSTS UP TO 45 TO 55 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. A FEW POWER OUTAGES MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
074 WWUS74 KOUN 160927 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 427 AM CDT SUN MAR 16 2014 OKZ004>031-033>042-044>046-050-TXZ083>090-162200- /O.CON.KOUN.WI.Y.0010.000000T0000Z-140316T2200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 427 AM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * TIMING: MORNING AND AFTERNOON TODAY. * WINDS: NORTH 30 TO 35 MPH WITH GUSTS 45 TO 50 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
121 WWUS74 KOUN 161225 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 725 AM CDT SUN MAR 16 2014 OKZ032-043-047-048-051-052-162030- /O.EXA.KOUN.WI.Y.0010.000000T0000Z-140316T2200Z/ HUGHES-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...COALGATE...TISHOMINGO... ATOKA...MADILL...DURANT 725 AM CDT SUN MAR 16 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * WINDS: NORTH 30 TO 35 MPH WITH GUSTS 45 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>031-033>042-044>046-050-TXZ083>090-162030- /O.CON.KOUN.WI.Y.0010.000000T0000Z-140316T2200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 725 AM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WINDS: NORTH 30 TO 35 MPH WITH GUSTS 45 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
355 WWUS74 KOUN 161950 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 250 PM CDT SUN MAR 16 2014 OKZ004>007-009>012-014>018-021-162100- /O.CAN.KOUN.WI.Y.0010.000000T0000Z-140316T2200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE 250 PM CDT SUN MAR 16 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. LIGHTER WINDS HAVE MOVED INTO THE AREA BUT OCCASIONAL GUSTS OF 30 TO 35 MPH ARE POSSIBLE. $$ OKZ008-013-019-020-022>048-050>052-TXZ083>090-162200- /O.CON.KOUN.WI.Y.0010.000000T0000Z-140316T2200Z/ KAY-NOBLE-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER- KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC- COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...PONCA CITY...PERRY...GUTHRIE... STILLWATER...CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR... ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO... ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 250 PM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WINDS: NORTH 25 TO 30 MPH WITH GUSTS 40 MPH. * IMPACTS: DRIVING ON EAST-WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
315 WWUS74 KOUN 162144 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 444 PM CDT SUN MAR 16 2014 OKZ008-013-019-020-022>048-050>052-TXZ083>090-162245- /O.CAN.KOUN.WI.Y.0010.000000T0000Z-140316T2200Z/ KAY-NOBLE-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER- KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC- COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...PONCA CITY...PERRY...GUTHRIE... STILLWATER...CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR... ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO... ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 444 PM CDT SUN MAR 16 2014 ...THE WIND ADVISORY HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY AS ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED. NORTH WINDS OF 20 TO 30 MPH WILL CONTINUE TO DECREASE THROUGH THE EVENING...BECOMING LIGHT LATE TONIGHT. $$ AUSTIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 15, 2:58 AM CDT, 3 minutes earlier.
Area forecast discussion, Mar 15, 2:58 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
258 AM CDT SAT MAR 15 2014
.DISCUSSION...
THE FIRST OF TWO UPPER LEVEL SHORT WAVE TROUGHS IS STARTING TO
PRODUCE RAIN SHOWERS OVER WESTERN OKLAHOMA EARLY THIS MORNING.
THIS WAVE WILL MOVE FROM NM TO OK BY MID-DAY. INCREASING BOUNDARY
LAYER MOISTURE NEAR AND NORTH OF THE STALLED FRONT IN CENTRAL OK
SHOULD CAUSE THE AREA OF SHOWERS TO EXPAND SIGNIFICANTLY BY LATE
MORNING. MUCH OF THIS RAIN WILL BE OVER THE SOUTHWEST, SOUTH
CENTRAL OKLAHOMA. A SECOND WAVE WILL MOVE FROM WY AND CO EARLY
THIS AFTERNOON AND PROVIDE FURTHER LIFT OVER A LARGER AREA OF
HUMID AIR COVERNING MUCH OF THE STATE. RAIN AND THUNDER ARE
EXPECTED OVER MUCH OF THE SOUTHEAST 3/4 OF OKLAHOMA AND ADJACENT
PARTS OF NORTH TEXAS THIS AFTERNOON AND EVENING. IN THE MID-
AFTERNOON A COLD FRONT WILL ENTER NW OK AND PUSH QUICKLY THROUGH
THE STATE BY ABOUT MIDNIGHT SUNDAY. NORTH WINDS WILL BE STRONG
AND GUSTY AND A WIND ADVISORY IS VALID FROM SHORTLY AFTER MIDNIGHT
UNTIL MID-AFTERNOON SUNDAY. BY MONDAY, THE COOLER AIR WILL HAVE
MOVED OUT OF OK AND FIRE POTENTIAL WILL INCREASE, ESPEICALLY IN
WESTERN OK AND ADJACENT PARTS OF NORTH TEXAS WHERE VERY DRY AIR IS
EXPECTED THE FIRST FEW DAYS OF NEXT WEEK. A SECOND FRONT LATER
TUESDAY IS NOT EXPECTED TO RESULT IN PRECIPITATION AND ONLY
SLIGHTLY COOLER CONDITIONS FOR WEDNESDAY. WEAK, WESTERLY MID-LEVEL
WINDS WILL BRING A QUIET SECOND HALF OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 63 42 44 29 / 80 60 40 0
HOBART OK 62 39 51 27 / 60 50 10 0
WICHITA FALLS TX 66 43 52 30 / 90 50 10 0
GAGE OK 66 35 49 27 / 30 40 0 0
PONCA CITY OK 66 39 43 25 / 50 60 40 0
DURANT OK 64 48 48 32 / 100 80 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 AM TO 5 PM CDT SUNDAY FOR OKZ004>030-
033>040-044-045.
TX...WIND ADVISORY FROM 4 AM TO 5 PM CDT SUNDAY FOR TXZ083>090.
&&
26/09Hazardous weather outlook, Mar 14, 9:24 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT FRI MAR 14 2014
OKZ004>048-050>052-TXZ083>090-151300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
924 PM CDT FRI MAR 14 2014
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
NO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS
PORTIONS OF SOUTHERN OKLAHOMA AND NORTH TEXAS AFTER MIDNIGHT AS AN
UPPER LEVEL STORM SYSTEM APPROACHES THE AREA. INSTABILITY WILL
REMAIN LOW... SO SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...50 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA
ON SATURDAY. A FEW STRONG STORMS WITH SMALL HAIL WILL BE POSSIBLE...BUT
SEVERE WEATHER IS UNLIKELY.
OTHER HAZARDOUS WEATHER...
WINDY CONDITIONS ARE EXPECTED LATE SATURDAY AND ESPECIALLY SUNDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND 5
AM FRIDAY.
MA/JTKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:59 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
| Mar 15, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 40 min |
| Mar 15, 12:08 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Mar 15, 12:12 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Mar 15, 12:43 PM CDT | Special Weather Statement | OUN | Cotton | 32 min |
| Mar 15, 1:10 PM CDT | Special Weather Statement | OUN | Jefferson | 35 min |
| Mar 15, 1:44 PM CDT | Special Weather Statement | OUN | Jefferson | 31 min |
| Mar 15, 3:44 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Pontotoc, Stephens | 3 hr |
| Mar 15, 4:28 PM CDT | Special Weather Statement | OUN | Johnston | 32 min |
| Mar 15, 4:29 PM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| Mar 15, 6:27 PM CDT | Special Weather Statement | OUN | Alfalfa | 33 min |
| Mar 15, 6:44 PM CDT | Special Weather Statement | OUN | Grant | 31 min |
Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.